# SDR REXA2018102401198

- Difficulty date: October 24, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM FS 280 BTW RBL 9 TO RBL 32, ALSO A CRACK WAS FOUND ON CROSSBEAM AT RBL 14. CROSSBEAM (FLOORBEAM) FS 280 WAS REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
